The Annals of Statistics

Correction: Quantile-adaptive model-free variable screening for high-dimensional heterogeneous data

Xuming He, Lan Wang, and Hyokyoung Grace Hong

Full-text: Open access

Article information

Source
Ann. Statist., Volume 41, Number 5 (2013), 2699.

Dates
First available in Project Euclid: 9 December 2013

Permanent link to this document
https://projecteuclid.org/euclid.aos/1386598636

Digital Object Identifier
doi:10.1214/13-AOS1157

Mathematical Reviews number (MathSciNet)
MR3059421

Zentralblatt MATH identifier
1295.62054

Citation

He, Xuming; Wang, Lan; Hong, Hyokyoung Grace. Correction: Quantile-adaptive model-free variable screening for high-dimensional heterogeneous data. Ann. Statist. 41 (2013), no. 5, 2699. doi:10.1214/13-AOS1157. https://projecteuclid.org/euclid.aos/1386598636


Export citation

See also